MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH CIF UI H 6MM 8DEG L; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

EIT EMERGING IMPLANT TECHNOLOGIES GMBH CIF UI H 6MM 8DEG L; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Model Number CUI8060L
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, the sales representative was handing the nurse a 6mm conduit cage.When the box was opened, a size 7 was in the box.The outside of the box shows a 6mm and the graft, inside the box, was a 7mm.There was no surgical delay.Procedure was completed successfully.Patient outcome is uneventful and progressing as expected.This report involves one (1) eit cif cage, h 6mm, 8°, l.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient outcome is uneventful and progressing as expected.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: part: cui8060l.Lot: e20cl0603.Supplier: (b)(4) ¿ batch1: released on october 27, 2020 with no discrepancies.¿ batch2: released on december 1, 2020 with no discrepancies.No nonconformance reports (ncrs) were generated during production.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.The product was returned to us customer quality (cq) for evaluation.The us cq team conducted a visual inspection of the returned device.The photos of the device and its packaging were provided to the legal manufacturer eit for a manufacturing investigation.Visual analysis of the returned sample revealed that the cif ui h 6mm 8deg l (part# cui8060l, lot# e20cl0603) was returned with the outer packaging in the opened condition.The inner packaging was labelled and contained a cif ui h 7mm 8deg s (part# cui8070s, lot# e20cl0637).The tab on the inner packaging was partially in the opened condition.The dimensional inspection was performed after opening up the inner packaging by cq and the device met the specifications for the 7mm implant as the inner packaging label had described the implant.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the cif ui h 6mm 8deg l (part# cui8060l, lot# e20cl0603) as it was determined to have contained a different product enclosed.The root cause for this issue was attributed to a manufacturing related complaint.Relevant actions have been taken to address the issue.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed.The following drawings reflecting the current and manufactured revisions were reviewed: - cuixyyzz eit cif cages, hole.Dimensional inspection: measured dimensions: implant height: conforming.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CIF UI H 6MM 8DEG L
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
Manufacturer (Section G)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
GM  
Manufacturer Contact
daniel seng
eisenbahnstrasse 84
wurmlingen D-785-73
GM   D-78573
6103142063
MDR Report Key13791353
Report Number3013730328-2022-00026
Device Sequence Number1714477
Product Code ODP
UDI-Device Identifier04260557770658
UDI-Public(01)04260557770658
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCUI8060L
Device Catalogue NumberCUI8060L
Device Lot NumberE20CL0603
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/15/2022
Supplement Date Received by Manufacturer03/16/2022
04/27/2022
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date04/14/2022
05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown